# SDR CALA2017072802404

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 91,719 hours, 10,467 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 34 LT IS INOP. CONNECTOR SECURED AT UNDER SEAT 34C AND EMERGENCY LIGHT TEST NORMAL PER AMM TASK33-51-12-712-009-002. OPS CHECKED LIGHTS. OPS CHECK GOOD.
